# SDR WRLA2008061

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: ARC7212501
- Condition: Debonded
- Location: Outbd Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C CHECK INSPECTION DISBOND WAS FOUND ON THE LT WING OUTBOARD AILERON BETWEEN T/E CORE AND THE UPPER SKIN ASSEMBLY.  BOEING HAS AUTHORIZED A TEMPORARY REPAIR WITH A-CHECK REINSPECTIONS AND C-CHECK PERMANENT REPAIR.  (A)
